Zur Galoistheorie assoziativer Ringe
Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 111-129.
@article{RSMUP_1982__67__111_0,
     author = {Streb, Walter},
     title = {Zur {Galoistheorie} assoziativer {Ringe}},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {111--129},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {67},
     year = {1982},
     zbl = {0503.16030},
     mrnumber = {682705},
     language = {de},
     url = {http://www.numdam.org/item/RSMUP_1982__67__111_0/}
}
TY  - JOUR
AU  - Streb, Walter
TI  - Zur Galoistheorie assoziativer Ringe
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1982
DA  - 1982///
SP  - 111
EP  - 129
VL  - 67
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1982__67__111_0/
UR  - https://zbmath.org/?q=an%3A0503.16030
UR  - https://www.ams.org/mathscinet-getitem?mr=682705
LA  - de
ID  - RSMUP_1982__67__111_0
ER  - 
%0 Journal Article
%A Streb, Walter
%T Zur Galoistheorie assoziativer Ringe
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1982
%P 111-129
%V 67
%I Seminario Matematico of the University of Padua
%G de
%F RSMUP_1982__67__111_0
Streb, Walter. Zur Galoistheorie assoziativer Ringe. Rendiconti del Seminario Matematico della Università di Padova, Volume 67 (1982), pp. 111-129. http://www.numdam.org/item/RSMUP_1982__67__111_0/

[1] S.A. Amitsur, Identities in rings with involution, Israel J. Math., 7 (1969), pp. 63-68. | MR | Zbl

[2] P.M. Cohn, Algebra, Vol. 2, John Wiley & Sons, London, New York, Sydney, Toronto (1977). | MR | Zbl

[3] I.N. Herstein, Noncommutative rings, The Mathematical Association of America (1973). | MR | Zbl

[4] I.N. Herstein, Rings with involution, The University of Chicago Press, Chicago (1976). | MR | Zbl

[5] N. Jacobson, Structure of rings, American Mathematical Society (1968). | MR | Zbl

[6] V.K. Kharchenko, Identities involving automorphisms, Siberskii Matem. Zhurnal, 17 (1976), pp. 446-467. (English transl. December 1976, pp. 349-363). | MR | Zbl

[7] S. Montgomery, Fixed rings of finite automorphism groups of associative rings, Lecture Notes in Mathematics, Springer-Verlag, Berlin, Heidelberg, New York (1980). | MR | Zbl

[8] L.H. Rowen, Polynomial identities in ring theory, Academic Press, New York, London, Toronto, Sydney, San Francisco (1980). | MR | Zbl